Anxiety, night terrors, mood swings, aggression and ADD are the symptoms. I'm scared to give the 25 mg instant and the 50 mg XR as I don't want her uncontrollably sleeping, and she's borderline diabetic already. Any help is appreciated.
Hi, I take seroquel for over 10 years and I know what you mean. You do not mention what her Dr. prescribed or even has to say about adjusting the dose. I strongly suggest you have a chat with the Dr., due to that this antipsychotic is no game, it is as you are aware, a strong medication with a high level of potential side effects and risks involved.
Only use it as prescribed by the doctor. Can be very dangerous drug. I had an psychotic episode with it and was in the hospital 6 months.
Hi, Sherry! Always consult with your physician/psychiatrist before adjusting dosages. That's what doctors study and learn to do and it's not our position to second guess a doctor's knowledge.
Also, Seroquel is an interesting medication because often a HIGHER dose is less apt to elicit the side effects that concern you.
Best wishes, WCV
I take 400 mg's Seroquel, started splitting in half bad symptoms first because my "Pill" wasn't indented, not intended to split in half! Obviously, talk to your Doctor first, but if pill isn't scored to cut in half it is not meant to be. can have serious side effects/ consequences because doesn't get into system as it should good luch
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2013 • 5 answers
Updated 1 Apr 2013 • 3 answers
Updated 19 Jun 2014 • 1 answer
Updated 27 May 2017 • 1 answer
Updated 13 Feb 2019 • 1 answer